# SDR AALA201711069013

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 14,128 hours, 5,728 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SHOWS LOW PRESSURE ON CIDS PANEL. SERVICED THE R4 DOOR ASSIST BOTTLE IAW AMM.
